# SDR KBM2005F00077

- Difficulty date: April 2, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 5,557 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040111920
- Part serial: 25036
- Condition: Intermittent
- Location: Horizon
- Part time: 1,748 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR CAGES BUT WILL UNCAGE A FEW MINUTES LATER.  REMOVED AND REPLACED.  (K)
